MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVIA HF-T; CRT-P

BIOTRONIK SE & CO. KG EVIA HF-T; CRT-P
Model Number 377208
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted and replaced due to eos.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the device interrogation revealed the battery status eri which was activated on (b)(6) 2021.The amount of charge taken from the battery was verified.The battery condition was found to be as expected.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed in eri mode.There was no indication of a device malfunction.In conclusion, the pacemaker was fully functional.The battery status was anticipated.

Brand Name
EVIA HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13115263
Report Number1028232-2021-06968
Device Sequence Number4562345
Product Code NKE
UDI-Device Identifier04035479118372
UDI-Public04035479118372
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number377208
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexMale